Napredna pretraga

Pregled bibliografske jedinice broj: 675523

Chain hexagonal cacti extremal with respect to the eccentric connectivity index


Yarahmadi, Zahra; Došlić, Tomislav; Moradi, Sirous
Chain hexagonal cacti extremal with respect to the eccentric connectivity index // Iranian journal of mathematical chemistry, 4 (2013), 123-126 (međunarodna recenzija, članak, znanstveni)


Naslov
Chain hexagonal cacti extremal with respect to the eccentric connectivity index

Autori
Yarahmadi, Zahra ; Došlić, Tomislav ; Moradi, Sirous

Izvornik
Iranian journal of mathematical chemistry (2228-6489) 4 (2013); 123-126

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Chain hexagonal cactus ; eccentric connectivity index

Sažetak
In this paper we present explicit formulas for the eccentric connectivity index of three classes of chain hexagonal cacti. Further, it is shown that the extremal chain hexagonal cacti with respect to the eccentric connectivity index belong to one of the considered types. Some open problems and possible directions of further research are mentioned in the concluding section.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)